Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1976, Issue 283-284

Issues

Quantitative Bloch's theorem for certain classes of holomorphic mappings of the ball into Pn (C).

Kyong T. Hahn
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1976.283-284.99

About the article

Published Online: 2009-12-14

Published in Print: 1976-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1976, Issue 283-284, Pages 99–109, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1976.283-284.99.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Fusheng Deng, Qian Guan, and Liyou Zhang
Pacific Journal of Mathematics, 2012, Volume 257, Number 2, Page 319
[2]
Carl H. FitzGerald and Sheng Gong
Journal of Geometric Analysis, 1994, Volume 4, Number 1, Page 35

Comments (0)

Please log in or register to comment.
Log in